Results 1 to 5 of 5
  1. #1
    Morphene1337 is offline New Member
    Join Date
    Oct 2017
    Location
    Arizona
    Posts
    31

    Flushed Face Week 4

    Hey guys,

    Hope you all had a great holiday and stuff, anyways I have a quick question, on my previous thread I had posted about some concerns I was having with gyno and such, which nothing has happened so far thank God, but anyways I've been on Test C 500 mg a week for about 4 weeks now, Friday will be exactly 4. I have already looked into some other posts for this reason but I want some fresh responses now, I am getting real red randomly throughout the day in the face, it won't last for long like maybe a few seconds and then die back down. I've been checking my BP and it's either fairly normal or low occasionally. So I don't think the redness could be from that. I read in a thread somewhere that it could be my estro is too low, I take 0.5mg of Adex EOD so could that be a reason? I also hear that this flushness in the chest, neck, and face is fairly common on cycles.

    Just wanted to see what you guys thought.

    I haven't done any bloodwork, it's been a pain to get any done where I live at but I have been cycling by the book. AI from the first pin and so on.

    Also, no tenderness or itching in nips but they do feel strange, could just be me still thinking about gyno and paranoia getting the best of me.

    Anyways guys, thanks for the input.

  2. #2
    GearHeaded is offline BANNED
    Join Date
    Nov 2017
    Location
    Bragging to someone
    Posts
    8,550
    how many cycles have you done and when is the last time you've donated blood ?
    your hemoglobin and hematocrit may be greatly elevated (not good) . This does not happen to everyone, but I seem to get red and flushed when my hematocrit gets super high, as well as if my estrogen is super high.

  3. #3
    diesel101's Avatar
    diesel101 is offline Anabolic Member
    Join Date
    Oct 2012
    Location
    upper midwest
    Posts
    4,321
    Without blood work it is hard to say for sure. I do have the same problem when my RBC count gets high. I donate blood on regular basis and problem goes away.

  4. #4
    Morphene1337 is offline New Member
    Join Date
    Oct 2017
    Location
    Arizona
    Posts
    31
    I actually haven’t donated blood before... never really thought about it honestly lol. And this is my first cycle. I’ll look into donating blood though today and see where I can get it done at around here

    So the next drive near me is January 4th I should be alright until then. I’ll see about donating at that time and seeing if that fixes the issue. Thanks guys.

    I was thinking about buying some melatonin and hitting the tanning bed up, Jk!
    Last edited by Morphene1337; 12-28-2017 at 02:26 PM.

  5. #5
    Morphene1337 is offline New Member
    Join Date
    Oct 2017
    Location
    Arizona
    Posts
    31
    Quote Originally Posted by GearHeaded View Post
    how many cycles have you done and when is the last time you've donated blood ?
    your hemoglobin and hematocrit may be greatly elevated (not good) . This does not happen to everyone, but I seem to get red and flushed when my hematocrit gets super high, as well as if my estrogen is super high.

    GH,

    I don’t think it could be my estro because like you said on my previous thread my estro should be just about crashed with the amount of adex I’m taking with such low test. And I’m like almost 100% the adex is good.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •